Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 92, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 21, 2008, 1:46 PM EDT for Henry County, Ohio. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2008, 1:46 PM EDT (17:46 UTC)
- Expired
- Jun 21, 2008, 2:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
County Henry County, OH
The radar
The Northern Indiana radar (KIWX), 132 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 11:52 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 211746
SVRIWX
OHC069-211845-
/O.NEW.KIWX.SV.W.0092.080621T1746Z-080621T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
146 PM EDT SAT JUN 21 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN NORTHWEST OHIO
* UNTIL 245 PM EDT
* AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
NEAR NAPOLEON...AND MOVING EAST AT 43 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
MCCLURE...
LAT...LON 4122 8422 4130 8422 4131 8423 4149 8417
4149 8387 4122 8387
TIME...MOT...LOC 1746Z 280DEG 37KT 4139 8405
$$2 follow-up statements
000
WWUS53 KIWX 211819
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 PM EDT SAT JUN 21 2008
OHC069-211845-
/O.CON.KIWX.SV.W.0092.000000T0000Z-080621T1845Z/
HENRY OH-
219 PM EDT SAT JUN 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHERN HENRY COUNTY...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR ELERY...OR ABOUT 8 MILES SOUTH OF NAPOLEON...AND MOVING
SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ELERY AND MALINTA...
HAMLER...
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4122 8387 4122 8422 4130 8422 4131 8423
4135 8422 4135 8421 4137 8421 4138 8420
4129 8388
TIME...MOT...LOC 1819Z 297DEG 9KT 4128 8410
$$
SIMPSON000
WWUS53 KIWX 211839
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
238 PM EDT SAT JUN 21 2008
OHC069-211848-
/O.EXP.KIWX.SV.W.0092.000000T0000Z-080621T1845Z/
HENRY OH-
238 PM EDT SAT JUN 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HENRY COUNTY WILL
EXPIRE AT 245 PM EDT/145 PM CDT/...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSES A THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4122 8387 4122 8422 4130 8422 4131 8423
4135 8422 4135 8421 4137 8421 4138 8420
4129 8388
TIME...MOT...LOC 1838Z 297DEG 9KT 4126 8404
$$
SIMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:09 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 21, 11:09 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1109 AM EDT SAT JUN 21 2008 .UPDATE... HAVE INCREASED STORM CHANCES TO LIKELY THIS AFTERNOON OVER MOST AREAS. HAVE ALSO ADDED A CHANCE FOR SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS. AN UPPER TROF WILL MOVE INTO THE FORECAST AREA LATER TODAY AND TONIGHT. ALTHOUGH BULK/SHEAR NOT PARTICULARLY IMPRESSIVE...LARGE SCALE LIFT COMBINED WITH AIRMASS DESTABILIZATION WITH MAX CAPES IN THE 2000/2500 J/KG RANGE SHOULD ALLOW STORMS TO FORM. BELIEVE STORMS WILL LIKELY BECOME MORE ORGANIZED THIS AFTERNOON...ENHANCING THE SEVERE POTENTIAL. HEAVY RAINFALL IS ALSO POSSIBLE GIVEN HIGH PRECIPITABLE WATER VALUES AND PREEXISTING OUTFLOW BOUNDARIES. && .AVIATION... PLACED TIMING OF STORMS IN SBN/FWA TERMINALS TO COINCIDE WITH UPSTREAM CONVECTION AND ANTICIPATED ARRIVAL. SEE UPDATE ABOVE FOR MORE DETAILS. && PREV DISCUSSION... /ISSUED 343 AM EDT SAT JUN 21 2008/ SHORT TERM... TODAY THROUGH SUNDAY NIGHT 07Z ANALYSIS REVEALS A WEAK MID LEVEL IMPULSE PUSHING INTO SOUTHERN MI. WEAK THETA-E ADVECTION COUPLED WITH THIS DISTURBANCE IS SUPPORTING SCT SHRA AND TS ACROSS NORTHERN PORTIONS OF THE FA...AS H95 TO H7 LAPSE RATES ARE NEAR ADIABATIC. FURTHER UPSTREAM ACROSS PORTIONS OF WI INTO IA...A SECONDARY AREA OF CONVECTION IS ONGOING ALONG THE SFC COLD FRONT. CONVECTION HAS PULSED UP SOME OVER THE LAST HOUR AS A POTENT SHORTWAVE TROUGH APPROACHES THE REGION FROM THE NW. THIS FEATURE CAN BE SEEN OVER SE SD IN WATER VAPOR IMAGERY. THESE TWO SYSTEMS WILL BE THE FOCUS FOR SENSIBLE WEATHER ACROSS THE FA TODAY. FORECAST MODEL DIFFERENCES WERE SMALL...WITH H85 TEMPS PERHAPS BEING THE BIGGEST SOURCE OF DISCREPANCY. HAVE TAILORED THE FORECAST TO THE NAM12/NGM AND RUC13...WITH PRECIP TIMING ALIGNED TO THE ARW. TODAY...MORNING SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO PUSH E FOCUSED NEAR THE IN/MI BORDER. SKIES SHOULD CLEAR AFTER DAYBREAK ALLOWING FOR DECENT INSOLATION AHEAD OF AN APPROACHING COLD FRONT. POTENT MID LEVEL SPEED MAX MENTIONED ABOVE WILL PUSH INTO THE REGION BY EARLY AFTERNOON FORCING LARGE SCALE ASCENT AND HEIGHT FALLS OVER THE REGION. H4 ISOTACHS BASED ON THE NAM12 PROG NOSE OF THE JET ENTERING THE FA BY MID AFTERNOON. TROPOPAUSE MAPS CONFIRM THAT THE FA WILL BE UNDER THE LEFT EXIT REGION OF AN THE UPPER LEVEL JET STREAK ASSOCIATED WITH THIS SYSTEM...BUT RATHER WEAK FLOW PER 60 TO 70 KNOTS SHOULD LIMIT ADDED LIFT TO A DEGREE. THUNDERSTORM MODE IS EXPECTED TO BE MULTI CELL/PULSE. WEAK DEEP LAYER 0-6KM BULK SHEAR AT ONLY 30 KNOTS WILL PRECLUDE THE DEVELOPMENT OF ANY DECENT ROTATING UPDRAFTS...AND 0-3KM SHEAR VALUES OF ONLY 10 TO 15 KNOTS WILL BE UNSUPPORTED OF A TRANSITION INTO A SELF SUSTAINING LINEAR CONVECTIVE SYSTEM...ESPECIALLY WITH MLCAPE VALUES LIMITED TO AROUND 1100 J/KG. HOWEVER...STEEP MID LEVEL LAPSE RATES OF 7 C/KM WILL SUPPORT A FEW VIGOROUS UPDRAFTS...WHICH WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS GIVEN STEEP LL LAPSE RATES AND INVERTED V SOUNDINGS. HAVE INTRODUCED DAMAGING WIND MENTION FOR THIS. EXPECTING CONVECTION TO DEVELOP/INTENSIFY OVER CENTRAL PORTIONS THE FA AND PUSH E...WITH THINGS WINDING DOWN IN THE EVENING AS HEATING IS DIMINISHED. LOOK FOR CLEARING LATE TONIGHT WITH COOLER TEMPS. SUNDAY...ANOTHER MID LEVEL IMPULSE AND WILL TRAVERSE THE REGION ON THE BACKSIDE OF A LONG WAVE TROUGH EXTENDING SOUTH FROM HUDSON BAY. THIS IMPULSE LOOKS TO BE RATHER STRONG GIVEN 100 KNOTS OF UPPER LEVEL FLOW AT TROPOPAUSE LEVEL COUPLED WITH 70 KNOTS AT H4 NOSING INTO WEST CENTRAL IL. DAYTIME HEATING UNDER RATHER STEEP LAPSE RATES /MID AND LL/ WILL AGAIN SUPPORT CONVECTION. INVERTED V SOUNDINGS AND SUBSTANTIAL DRY AIR ALOFT WILL AGAIN SUPPORT A GUSTY WIND THREAT. HOWEVER ...WITH BEST LARGE SCALE ASCENT/LIFT/AND SHEAR REMAINING WELL SW OF THE FA...NOT EXPECTING WIDESPREAD SEVERE WEATHER ESPECIALLY WITH DISMAL CAPE VALUES BARELY PUSHING 700 J/KG PER DEWPOINTS MIXING DOWN TO THE LOW 50S. HAVE LOWERED POPS OVER THE FAR NW GIVEN STRONG DIURNAL NATURE OF CONVECTION...WHICH WOULD BE HIGHLY LIMITED BY LAKE MI. TEMPS ARE EXPECTED TO BE AROUND NORMAL TODAY...WITH BELOW NORMAL TEMPS SUNDAY BEHIND THE COLD FRONT. LONG TERM (MONDAY THROUGH FRIDAY)... MODELS HAVE HAD DECENT CONSISTENCY THE LAST 72 HOURS...WITH THE GFS PLAYING CATCH UP TO THE EURO WITH ABOUT A 12 TO 24 HR LAG TIME THE LAST FEW DAYS. WILL MAKE LITTLE ADJUSTMENT TO PREVIOUS FORECAST...AREAS OF CONCERN ARE LATE IN THE PERIOD WHERE MODELS HAVE BEEN HINTING FOR A MUCH MORE PRECIP LADEN SET OF DAYS INTO THE WEEKEND. WILL TAKE THE EXISTING FORECAST WITH NO SIGNIFICANT CHANGE THRU TUESDAY AND THEN BLEND IN SOME OF OPERATIONAL EURO DATA FROM WED INTO THE WEEKEND. MONDAY THROUGH TUESDAY... DEEP TROUGH WILL BE PUSHING EAST ACROSS THE GREAT LAKES MONDAY...COLD H500 TEMPS WILL LINGER ACROSS THE REGION AND START TO PUSH EAST BY AFTERNOON...MAY STILL HAVE DECENT LAPSE RATE AND SOME MOISTURE FOR SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN HALF OF THE FORECAST AREA MONDAY...WILL END WITH LOSS OF HEATING AND WARMING ALOFT DURING THE EVENING...AS SFC HIGH MOVES MONDAY NIGHT INTO TUESDAY MORNING. SFC HIGH LINGERS TUESDAY WITH SOME MID LVL RIDGING MOVING OVER THE AREA...PLENTY OF SUNSHINE EXPECTED. LATE TUESDAY NIGHT A SHRTWV WILL PUSHING INTO THE REGION ALLOWING FOR SOME POSSIBLE SHOWERS AND THUNDERSTORMS INTO WEDNESDAY. TEMPS WILL BE WELL BELOW NORMAL MONDAY...WITH SLIGHTLY BELOW NORMAL TUESDAY WITH THE ADDED SUNSHINE AND SLIGHT BUMP IN H850 TEMPS. WEDNESDAY THROUGH FRIDAY... MODEST UNCERTAINTY IN THIS PERIOD...MORE SO IN THE LATTER PORTIONS OF THURSDAY AND FRIDAY. THOUGH WITH THIS STATED THE MODELS HAVE BEEN ZEROING IN ON A WETTER SOLUTION FOR THE PERIOD THE LAST FEW DAYS...WITH THE SUGGESTION THAT A BOUNDARY MAY BE STRUNG NEAR THE REGION AFTER THE SHRTWV MOVES THRU WEDNESDAY ALLOWING FOR A FOCUS FOR SHOWERS AND THUNDERSTORMS EACH DAY AS WE END THE WEEK AND MOVE TOWARDS THE WEEKEND. THE CURRENT EURO SOLUTION HAS PRECIP POSSIBLE EACH DAY OF THE PERIOD...WITH WEAK SHRTWV ENERGY MOVING IN A PROGRESSIVE FLOW ACROSS THE CONUS WITH THE BOUNDARY POSSIBLY MORE TO THE NORTH AND WEST OF THE REGION. STILL THIS COULD ALLOW FOR THE REGION TO JUICE UP SOME WITH LOW LEVEL MOISTURE MOVING INTO THE REGION WITH DEWPOINTS WELL INTO THE 60S AND PULSE CONVECTION IN THE AFTN A POSSIBLE SOLUTION EACH DAY AS SHRTWVS MOVE THRU. HAVE NOT JUMPED ALL THE WAY ON BOARD AS OF YET WITH THE FULLY WET SOLUTION...WITH THURSDAY STILL DRY AS THE BOUNDARY MAY BE TOO FAR TO THE WEST THAT DAY BEFORE STARTING TO PUSH EAST SOME FOR FRIDAY INTO SATURDAY AND THE USUAL SLOWER PUSH NORTH OF MOISTURE INTO THE REGION THAN THE MODELS ADVERTISE. WILL LET THE DAY SHIFT SEE IF THE GROWING TREND FOR POSSIBLE PRECIP IS THERE FOR ANOTHER RUN...IF SO IT MAY BECOME MORE THAN PRUDENT TO ADD PRECIP CHANCES FOR THURSDAY AS WELL. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...CHAMBERLAIN LONG TERM...SCHOTT AVIATION...SKIPPER UPDATE...SKIPPER
Hazardous weather outlook, Jun 21, 4:00 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 AM EDT SAT JUN 21 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-220930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 400 AM EDT SAT JUN 21 2008 /300 AM CDT SAT JUN 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. SOME STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY EVENING. A SLIGHT RISK FOR ISOLATED STRONG OR SEVERE STORMS EXISTS SUNDAY...WITH HAIL AND STRONG GUSTY WINDS BEING THE MAIN THREATS...ALONG WITH DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-220930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 400 AM EDT SAT JUN 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND DANGEROUS LIGHTNING AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY EVENING. A SLIGHT RISK FOR ISOLATED STRONG OR SEVERE STORMS EXISTS SUNDAY...WITH STRONG GUSTY WINDS BEING THE MAIN THREATS...ALONG WITH DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 21, 1:23 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
123 PM EDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1253 PM HAIL 2 SW FORT WAYNE 41.05N 85.17W
06/21/2008 M0.70 INCH ALLEN IN TRAINED SPOTTER
&&
EVENT NUMBER 01564
BMLLocal storm report, Jun 21, 1:25 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL 10 S COLUMBIA CITY 41.01N 85.48W
06/21/2008 E1.75 INCH WHITLEY IN PUBLIC
&&
EVENT NUMBER 01565
BMLLocal storm report, Jun 21, 1:27 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
127 PM EDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL HICKSVILLE 41.29N 84.77W
06/21/2008 M0.75 INCH DEFIANCE OH TRAINED SPOTTER
&&
EVENT NUMBER 01566
BMLLocal storm report, Jun 21, 1:31 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
131 PM EDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL 2 N HUNTINGTON 40.91N 85.51W
06/21/2008 M1.00 INCH HUNTINGTON IN EMERGENCY MNGR
&&
EVENT NUMBER 01567
BMLLocal storm report, Jun 21, 1:35 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
135 PM EDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL COLUMBIA CITY 41.16N 85.48W
06/21/2008 M1.00 INCH WHITLEY IN TRAINED SPOTTER
&&
EVENT NUMBER 01568
BMLLocal storm report, Jun 21, 1:46 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
146 PM EDT SAT JUN 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 2 NW NAPOLEON 41.42N 84.15W
06/21/2008 M0.75 INCH HENRY OH AMATEUR RADIO
&&
EVENT NUMBER 01569
SKIPPERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:41 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry, Williams | 64 min |
| Jun 21, 1:06 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 54 min |
| Jun 21, 1:50 PM EDT | Severe Thunderstorm Warning | IWX | Henry, Paulding, Putnam | 55 min |
| Jun 21, 2:41 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 49 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.